On the existence and uniqueness theorem for quasi-conformal mappings with unbounded characteristics
Doklady Akademii Nauk, Tome 205 (1972) no. 6, pp. 1289-1291
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1972_205_6_a6,
author = {V. I. Kruglikov},
title = {On the existence and uniqueness theorem for quasi-conformal mappings with unbounded characteristics},
journal = {Doklady Akademii Nauk},
pages = {1289--1291},
year = {1972},
volume = {205},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1972_205_6_a6/}
}
TY - JOUR AU - V. I. Kruglikov TI - On the existence and uniqueness theorem for quasi-conformal mappings with unbounded characteristics JO - Doklady Akademii Nauk PY - 1972 SP - 1289 EP - 1291 VL - 205 IS - 6 UR - http://geodesic.mathdoc.fr/item/DAN_1972_205_6_a6/ LA - ru ID - DAN_1972_205_6_a6 ER -
V. I. Kruglikov. On the existence and uniqueness theorem for quasi-conformal mappings with unbounded characteristics. Doklady Akademii Nauk, Tome 205 (1972) no. 6, pp. 1289-1291. http://geodesic.mathdoc.fr/item/DAN_1972_205_6_a6/